# SDR SWAA2020032442686

- Difficulty date: February 28, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WEB CORRODED AT IRSS 145 RIGHT ABOVE BOOST PUMP, GROUNDING STRAP (JUMPER) MOUNT POSITION         ACCOMPLISHED CORROSION DAMAGE REMOVAL AND INSPECTION ON L/H WING REAR SPAR WEB AT BOOST PUMP AND IRSS145 PER RES # 2015745-12 REV IR AND EA 1-757-16885 REV IR AS PERMANENT REPAIR
